# SDR 98ZZZX1171

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: UI28
- System (JASC): 2721 · Rudder Tab Control System
- Part: Nut
- Part number: AN3166R
- Condition: Corroded
- Location: Rud Tab Actuator
- Part time: 28,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB ACTUATOR NUT FOUND CORRODED DURING ROUTINE INSPECTION.
